<html> <head> <title>Contents of Vol. 49, No. 1 (2014)</title> <meta name="description" content="Glasnik Matematicki, Vol. 49, No. 1 "> </head> <body bgcolor=#FDF5E6> <h2>Glasnik Matematicki, Vol. 49, No. 1 (2014)</h2> <h3>Contents</h3> <font size=3 face=Arial,Helvetica,sans-serif> <ul> <li>Y. Alizadeh, A. Iranmanesh, T. Do&#353;li&#263; and M. Azari, <em>The edge wiener index of suspensions, bottlenecks, and thorny graphs</em>, (1-12) <br> &nbsp; <font size="-1">[<a href="no1_01.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=49101">Full text in PDF</a> (free access)]</font> <p> <li>P. Szczuka, <em>Regular open arithmetic progressions in connected topological spaces on the set of positive integers</em>, (13-23) <br> &nbsp; <font size="-1">[<a href="no1_02.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=49102">Full text in PDF</a> (free access)]</font> <p> <li>A. Filipin, Y. Fujita and A. Togb&#233;, <em>The extendibility of diophantine pairs I: the general case</em>, (25-36) <br> &nbsp; <font size="-1">[<a href="no1_03.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=49103">Full text in PDF</a> (free access)]</font> <p> <li>Lj. Juki&#263; Mati&#263;, <em>On <i>D(w)</i>-quadruples in the rings of integers of certain pure number fields</em>, (37-46) <br> &nbsp; <font size="-1">[<a href="no1_04.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=49104">Full text in PDF</a> (free access)]</font> <p> <li>M. Bataineh and D. D. Anderson, <em>Idealization and polynomial identities</em>, (47-51) <br> &nbsp; <font size="-1">[<a href="no1_05.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=49105">Full text in PDF</a> (free access)]</font> <p> <li>N. Sthanumoorthy and K. Priyadharsini, <em>Root supermultiplicities and corresponding combinatorial identities for some Borcherds superalgebras</em>, (53-81) <br> &nbsp; <font size="-1">[<a href="no1_06.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=49106">Full text in PDF</a> (free access)]</font> <p> <li>J. Zhang, Z. Shen and J. Shi, <em>Finite groups with few vanishing elements</em>, (83-103) <br> &nbsp; <font size="-1">[<a href="no1_07.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=49107">Full text in PDF</a> (free access)]</font> <p> <li>J. Shi and C. Zhang, <em>Finite groups having at most 27 non-normal proper subgroups of non-prime-power order</em>, (105-111) <br> &nbsp; <font size="-1">[<a href="no1_08.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=49108">Full text in PDF</a> (free access)]</font> <p> <li>Z. Janko, <em>Finite <i>p</i>-groups with <i> A &#8745; B</i> being maximal in <i>A</i> or <i>B</i> for any two non-incident subgroups <i>A</i> and <i>B</i></em>, (113-118) <br> &nbsp; <font size="-1">[<a href="no1_09.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=49109">Full text in PDF</a> (free access)]</font> <p> <li>A. Abdollahi and S. M. Ghoraishi, <em><i>p</i>-groups for which each outer <i>p</i>-automorphism centralizes only <i>p</i> elements</em>, (119-122) <br> &nbsp; <font size="-1">[<a href="no1_10.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=49110">Full text in PDF</a> (free access)]</font> <p> <li>M. Tadi&#263;, <em>Irreducibility criterion for representations induced by essentially unitary ones (case of non-archimedean <i>GL(n,&#119964;)</i>)</em>, (123-161) <br> &nbsp; <font size="-1">[<a href="no1_11.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=49111">Full text in PDF</a> (free access)]</font> <p> <li>D. Kalaj and S. Ponnusamy, <em>Polyharmonic mappings and J. C. C. Nitsche type inequalities</em>, (163-178) <br> &nbsp; <font size="-1">[<a href="no1_12.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=49112">Full text in PDF</a> (free access)]</font> <p> <li>F. Barrag&#225;n, <em>Aposyndetic properties of the <i>n-</i>fold symmetric product suspension of a continuum</em>, (179-193) <br> &nbsp; <font size="-1">[<a href="no1_13.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=49113">Full text in PDF</a> (free access)]</font> <p> <li>T. Miyata, <em>A shape theoretic approach to generalized cohomological dimension with respect to topological spaces</em>, (195-220) <br> &nbsp; <font size="-1">[<a href="no1_14.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=49114">Full text in PDF</a> (free access)]</font> <p> <li>Y. Wu and J. Peng, <em>Strong convergence for weighted sums of <i>&rho;<sup>*</sup></i>-mixing random variables</em>, (221-234) <br> &nbsp; <font size="-1">[<a href="no1_15.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=49115">Full text in PDF</a> (free access)]</font> <p> </ul> </font> <hr size=2 noshade> <a href="http://www.math.hr/glasnik/"><em>Glasnik Matematicki</em> Home Page</a> <script src="http://www.google-analytics.com/urchin.js" type="text/javascript"> </script> <script type="text/javascript"> _uacct = "UA-2208789-1"; urchinTracker(); </script> </body> </html>